# SDR FDEA201207272718

- Difficulty date: July 27, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB6737501
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E NR 8 SLAT LOWER SURFACE MID AREA FOUND CRACKED.  REPAIRED AS PER SRM   57-40-01 FIGURE 201 REPAIR 3 REVISION 50. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
